# SDR ASAA1159623

- Difficulty date: May 7, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 12,946 hours, 4,139 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TAXIOUT FROM SAN FMC DISAGREE LIGHT ILLUMINATED.  PERFORMED QRH PROCEDURE AND IT CLEARED THE FAULT.
